Accession Number:

AD0662256

Title:

LENINGRAD UNIVERSITY HERALD. MATHEMATICS, MECHANICS AND ASTRONOMY SERIES, VOL. 19, NO. 19, 1964.

Descriptive Note:

Corporate Author:

FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSON AFB OHIO

Personal Author(s):

Report Date:

1967-09-05

Pagination or Media Count:

233.0

Abstract:

Contents Minimization of smooth convex functional on a convex set Necessary conditions of strong stability of hamilton equations with unlimited periodic operational coefficients Motion of a solid plane in viscous liquid under the action of a longitudinal elastic force Rough investigation of oscillations of a quasi-linear system with one degree of freedom Lattice expansions of infinitely divisible laws Figures of equilibrium of a homogeneous rotating liquid in an external field Norms of linear polynomial operators in connection with problems of approximation of continuous functions II One property of a measurable function Asymptotic structure of a boundary layer for large M Laminar boundary layer with calculation of radiation in the absence of pressure gradient Damping of shock waves in water Equilibrium statistical distributions for gases, different from Boltzmann distribution Laminar boundary layer of gas on a flat plate with calculation of thermodynamic and chemical nonequilibrium Rotational motion of a spherical satellite under the action of retarding aerodynamic moments Determination of damping aerodynamic moment by the method of two-stage undamped oscillations The problem about vibrations of beam in a liquid Determination of physical parameters of the atmosphere of the sun by the method of curves of growth.

Subject Categories:

  • Astrophysics
  • Statistics and Probability
  • Fluid Mechanics

Distribution Statement:

APPROVED FOR PUBLIC RELEASE